RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 2, Pages 298–300 (Mi dan42572)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the theory of controlled diffusion processes

N. V. Krylov

Lomonosov Moscow State University

Full text: PDF file (384 kB)

Bibliographic databases:
UDC: 519.2
Presented: А. Н. Колмогоров
Received: 27.10.1978

Citation: N. V. Krylov, “On the theory of controlled diffusion processes”, Dokl. Akad. Nauk SSSR, 245:2 (1979), 298–300

Citation in format AMSBIB
\Bibitem{Kry79}
\by N.~V.~Krylov
\paper On the theory of controlled diffusion processes
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 2
\pages 298--300
\mathnet{http://mi.mathnet.ru/dan42572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0526630}
\zmath{https://zbmath.org/?q=an:0429.93065}


Linking options:
  • http://mi.mathnet.ru/eng/dan42572
  • http://mi.mathnet.ru/eng/dan/v245/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Alkhutov, I. T. Mamedov, “The first boundary value problem for nondivergence second order parabolic equations with discontinuous coefficients”, Math. USSR-Sb., 59:2 (1988), 471–495  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:27
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019